# SDR SIMA20140821013

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX SUPPORT CRACKED AT THE FWD LOWER RT CORNER.  REMOVED CRACKED NLG UPLOCK BOX RT SUPPORT & INSTALLED NEW SERVICEABLE RT SUPPORT & RESTORED PROTECTIVE COATING IAW SRM 51-40-02, CPM 51-21-05, CPM 51-21-06, ETN-EM-51-075, ETN-GN-51-016R5 & ETN-EM-51-091R3.
